The class of holomorphic functions representable by Carleman formula
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 1, p. 93-105
@article{ASNSP_1998_4_27_1_93_0,
     author = {Aizenberg, Lev and Tumanov, Alexander and Vidras, Alekos},
     title = {The class of holomorphic functions representable by Carleman formula},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {1},
     year = {1998},
     pages = {93-105},
     zbl = {0947.30028},
     mrnumber = {1658885},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_27_1_93_0}
}
Aizenberg, Lev; Tumanov, Alexander; Vidras, Alekos. The class of holomorphic functions representable by Carleman formula. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 1, pp. 93-105. http://www.numdam.org/item/ASNSP_1998_4_27_1_93_0/

[1] L. Aizenberg, "Carleman's Formulas in Complex Analysis", Kluwer, 1993. | Zbl 0783.32002

[2] L. Aizenberg, Carleman's Formulas and conditions for analytic extendability, Topics in Complex Analysis, Banach Center Publications 31 (1995), 27-34. | MR 1341372 | Zbl 0827.32009

[3] L. Aizenberg, On certain boundary properties of analytic functionsof many complex variables, Research in modern problems of theory of functions of a complex variable, "Nauka" Moscow (1961), 239-241 (Russian).

[4] L. Aizenberg - A. Yuzhakov, "Integral representations and residues in multidimensional complex analysis", AMS, 1983. | MR 735793 | Zbl 0537.32002

[5] L. Aizenberg - B.C. Mityagin, The spaces offunctions analytic in multicircular domains, Sibirsk. Mat. Zh. 1 (1960), 1953-1970 (Russian).

[6] L. Aizenberg - A. Kytmanov, On the holomorphic extendability offunctions given on a connected part of the boundary.II, Mat. Sb. 79 (1993).

[7] R. Coifman - G. David - Y. Meyer, La solution des conjectures de Calderon, Adv. Math. 48 (1983), 144-148. | MR 700980 | Zbl 0518.42024

[8] R. Coifman - A. Mcintosh - Y. Meyer, L' integrale de Cauchy definit l'un operateur borne sur L2 pour les courbes lipschitziennes, Ann. of Math. 116 (1982), 361-387. | MR 672839 | Zbl 0497.42012

[9] G. David, Operateurs integraux singuliers sur certaines courbes du plain complex, Ann. Sci. École Norm. Sup 17 (1984), 157-189. | Numdam | MR 744071 | Zbl 0537.42016

[10] P.L. Duren, "The theory of Hp spaces", Acad. Press, 1970.

[11] J.B. Garnett, "Bounded analytic functions", Acad. Press, 1981. | MR 628971 | Zbl 0469.30024

[12] G.M. Goluzin, "Geometric theory of functions of a complex variable", AMS 1969. | Zbl 0183.07502

[13] G.M. Goluzin - V.I. Krylov, Generalized Carleman formula and its applications to analytic extension offunctions, Mat. Sb. 40 (1933), 144-149, (Russian).

[14] G.M. Henkin - E.M. Chirka, Boundary properties of holomorphic functions of several complex variables, J. Soviet Math. 5 (1976), 612-687. | Zbl 0375.32005

[15] L. Hormander, LP estimates for (pluri-) subharmonic functions, Math. Scand. 20 (1967), 65-78. | MR 234002 | Zbl 0156.12201

[16] I.I. Privalov, "Randeigenschaften Analytischer Functionen", Deutscher V. der Wiss., 1956.

[17] W. Rudin, "Function theory in the unit ball", Springer Verlag, 1980. | MR 601594 | Zbl 0495.32001

[18] E.L. Stout, Cauchy-Stieltjes integrals on striclty pseudoconvex domains, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 6 (1979), 685-702. | Numdam | MR 563339 | Zbl 0435.32008